# SDR 08FDEA03135

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS DAMAGED AT FRAME 38.1, RBL 67.  SEAT TRACK FOUND TO BE OUT OF LIMITS PER A300-600 SRM 53-10-16.   REMOVED THE DAMAGED TRACK PER A300-600 51-41-21.  MATERIAL ID FOR THE NEW TRACK P/N A5327400500053, PO 617932.1.  MATERIAL ID FOR THE SPLICES P/N R5327049020000, PO 618090.2 PER A300-600 SRM 53-14-16.  MARKED THE PARTS IAW GMM 7-0-1001.  INSTALLED THE SEAT TRACK AND SPLICES PER A300-600 SRM 51-40-21.  LOCATED AND DRILLED SEAT TRACK AND   SPLICES PER A300-600 SRM 53-10-16.  APPLIED CIC PER A300-600 AMM 51-22-00-0.
